# SDR ASAA2020030932387

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,063 hours, 7,475 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU "FAULT" LIGHT ILLUMINATED AT APU START PER QRH ATTEMPTED 2ND START AFTER FAULT LIGHT EXTINGUISHED 2ND STARTED SUCCESSFUL. GROUNDED - YES. PERFORMED APU BITE TEST FOUND FAULT 49-41010. STARTED APU AND FAULT LIGHT REMAINED EXTINGUISH. CSS APU PASSED.
